RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 22, Number 3, Pages 418–421 (Mi tmf3695)  

Relativistic variant of Bogolyubov's $1/q^2$ theorem

A. K. Kazanskii


Abstract: The $1/q^2$-theorem by N. N. Bogoliubov is generalized for relativistic field model with spontaneously broken symmetry.

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 22:3, 294–296

Received: 01.04.1974

Citation: A. K. Kazanskii, “Relativistic variant of Bogolyubov's $1/q^2$ theorem”, TMF, 22:3 (1975), 418–421; Theoret. and Math. Phys., 22:3 (1975), 294–296

Citation in format AMSBIB
\Bibitem{Kaz75}
\by A.~K.~Kazanskii
\paper Relativistic variant of Bogolyubov's $1/q^2$ theorem
\jour TMF
\yr 1975
\vol 22
\issue 3
\pages 418--421
\mathnet{http://mi.mathnet.ru/tmf3695}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 22
\issue 3
\pages 294--296
\crossref{https://doi.org/10.1007/BF01037807}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3695
  • http://mi.mathnet.ru/eng/tmf/v22/i3/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:142
    Full text:61
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020